Stent Placement and Depression

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Rock50
Regular Member


Date Joined Nov 2006
Total Posts : 264
   Posted 3/9/2008 6:17 AM (GMT -7)   
I had a Drug Eluting Stent placed in a Artery on 12/31/07.  I am now taking Clopidogrel Bisulfate 75mg (Plavix), Metoprolol Tartrate 25mg (Beta Blocker), Lisinopril 20mg (Blood Pressure Control), and Aspirin 81mg.  Shortly after the procedure I started to suffer from Depression and Short term memory loss.  I wake up feeling fine but shortly after taking my Meds I start feeling terrible.  I really have nothing to be depressed about and have been told to discontinue any of the meds could be deadly.  Anybody have any ideas.  This is getting progressivly worse and I sure could use some info.  Thanks.
 
53 year old male

potty girl
Veteran Member


Date Joined Dec 2006
Total Posts : 835
   Posted 3/9/2008 10:31 AM (GMT -7)   
Hi Rock not sure if I can be of any help but I had 2 of the coated stents put in and one non coated, in 2003. I am taking the same meds plus more for other things, and I do know that the beta blocker can cause terrible night mares. I was really depressed for a while but I thought it had to do more with the fact that I had a heart attack at the age of 46. But once I got to feeling better the depression went away for the most part. I know that with all the meds I take my memeory is not as good as it use to be. I take a different blood pressure med then you. I take cozaar. could be your body has to ajust to the meds and your blood pressure maybe lower then before. Best to check with your doctor. hope you get to feeling better.
Rona

synthroid .088 mg, lowpressor 50 mg x 2, cozaar 25mg x2, imdur 30 mg
nitroquick, proventol, plavix 75 mg, protonix 40 mg x 2, asacal 400mg x 9
carafate 1 gm x 4, zyrtec 10 mg, rhinocort aqua nose spray, fish oil,
potassium.


els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 3/9/2008 11:25 AM (GMT -7)   

Hi Rock, I am sorry you are having so much trouble.  I wouldnt recommend stopping any of your medication without the advice of your doctor.  You could be having some medication interactions, or just sensitivity with one of them but it is up to you and your doctor to figure out.

Please do keep us updated on how your doing and what goes on.  Take care


Elisha
Co~Mod: Depression
Moderator: Heart & Cardiovascular Disease
http://www.healingwell.com/donate

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 11, 2017 12:55 AM (GMT -7)
There are a total of 2,903,873 posts in 318,693 threads.
View Active Threads


Who's Online
This forum has 158103 registered members. Please welcome our newest member, NonI of two.
195 Guest(s), 4 Registered Member(s) are currently online.  Details
The Dude Abides, Girlie, jgedlttlpill, testuser1234